# SDR 20010419CW004

- Difficulty date: December 28, 2000
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N365CX
- Make and model: Israel 1124A
- Aircraft serial: 425
- Engine: Garrtt TFE731*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20S113
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK ASSEMBLY HAS OTHER THAN ORIGINAL DATA PLATE INSTALLED, OTHER THAN ORIGINAL TOP AND BOTTOM COVERS INSTALLED  APPEAR TO BE MAIN NICA  CELL SHIMS;  ROUND HEAD SCREWS IN CUNTER SUNK HOLES.  OTHER THAN ORIGINAL TERMINAL POST,  INSTALLED  COUNTER SUNK SCREWS,  TABS SOLDERED TO TERMINAL POSTS AND NEGATIVE TAP TO POST SOLDER TO TERMINAL POSTS AND NEGATIVE TAP TO POST SOLDER JOINT BROKE UPON OPENING OF COVER.
